# SDR DALA2019032501908

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION INTERNAL STRUCTURE BELOW CABIN FLOOR PANELS LOC APROX +Y1 732 IN PASSENGER CABIN AND FRAME 42+18. PERFORMED REPAIR INSTRUCTIONS ON INTERNAL STRUCTURE SIDE BOX LOC +Y1732 AND FRAME 42 TO FR 43 IN PASSENGER CABIN AS PER PRI #576371-14 REVISION O AND ER/A N.576371-14 REV ORIGINAL.
